So I didn't want to go on prednisone, but really had no choice, because the flare ups wouldn't go away.. so anyways I was aware of all of the side effects. I most concerned about the wieght gain. I started off with 9 pills a day. I haven't gained any wieght but when I was down to about 5 pills a day, I noticed a fricken mustache!!!! I am a girl....not attractive....not happy at alll with this crap.. anyways I didn't want to wax this shit off because then it will grow back more I am sure, I figured it would just fall out when I was done the prednisone.. I called the pharmacist and thats exactyly what they told me.. said that everything reverses itself. So my question is any other women out there have this experience?? And did the hair fall out??
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...